# SDR AALA20141109001

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 59,561 hours, 7,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: 161595430100
- Part serial: 1622
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER EVACUATION PANEL CHIME COVER BROKEN.  COCKPIT EMER EVACUATION PANEL REPLACED IAW AMM 25-63-02.  SYS CHECKED NORMAL.
